# SDR UALA2011062103048

- Difficulty date: June 20, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 41,967 hours, 10,980 cycles
- Engine: Pwa PW4056
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 55
- Condition: Faulty
- Location: Cockit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAS - MACH WON'T CHANGE FROM MACH TO IAS.  REPLACED MODE CONTROL PANEL.  AIRCRAFT IS CAT 1 ONLY.  NEEDS CATII- III CHECK REFERENCE CF ITEM 201.
